| Lot Number |
4042675 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2017, the reporter contacted lifescan usa, alleging strip cut issue.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
The lay user/patient¿s test strips have been returned and evaluated by lifescan product analysis with the following findings: the test strips failed testing; the reported issue was confirmed.The test strips were found to have scored electrodes.A secondary issue was also noted when the test strips were found to have a different lot number to the carton.If lifescan obtains additional information regarding this complaint, a follow-up report will be submitted.At this time, lifescan considers this matter closed.